# SDR FDEA201109224057

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781936206
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 230 FROM FR 21-23 BETWEEN TRACKS 5L AND 6L TIE DOWN FITTING HAS   LEVEL 1 CORROSION ON CROWN 3EA AREAS.  AFTER REMOVAL OF LEVAL 1 CORROSION AT 3EA LOCATIONS, ALL WERE FOUND TO BE WITHIN LIMITS IAW SRM 53010-16.  REPROTECTED ALL AREAS IAW SRM 51-21-10 AND 51-75-10.
